SCIENTIFIC HUB

Araştırmanın izini sürün.

SCIENTIFIC LITERATURE · MED

DiGeorge sendromlu bir hastada ilaç kaynaklı parkinsonizm: bir vaka raporu.

Drug-induced parkinsonism in a patient with DiGeorge syndrome: a case report.

Makine çevirisi · Editoryal inceleme bekliyor

Front Neurosci · 2024-11-27

DOI: 10.3389/fnins.2024.1483587PMID: 39664449

Open accessJournal Article; Case Reports; case-reportKaynağa git ↗

Araştırma özeti

Aşağıdaki metin kaynak makalenin lisansı doğrulanmış orijinal özetidir. cc by

DiGeorge syndrome, also referred as 22q11.2 deletion syndrome is a multisystem disorder associated with an increased risk of early-onset parkinsonism. In this case report, we present a case of a 47-year-old male patient with complex comorbidities and seizures. This patient presented with increased seizure frequency and on examination was found to have parkinsonism. Due to the symptoms constellation, a genetic analysis was done which revealed presence of DiGeorge syndrome. However, his DaTscan was normal and hence a possibility of medication induced parkinsonism was considered. Through this case report, we want to emphasize the fact that while it is important to consider genetic testing for young patients with parkinsonism especially in those with complex comorbidities, other possible causes of parkinsonism should not be ignored.

Bilimsel değerlendirme

01

Araştırma sorusu

Sorunun kapsamı orijinal çalışma üzerinden değerlendirilir.

02

Yöntem ve örneklem

Çalışma tasarımı ve örneklem için kaynak makaleyi kontrol edin.

03

Temel bulgular

Bu kayıt için editoryal olarak onaylanmış bulgu özeti henüz yayımlanmadı.

04

Sınırlılıklar

Sonuçların genellenebilirliği, yanlılık ve klinik anlamı ayrıca incelenmelidir.

Bibliyografik veriden yöntem, örneklem veya klinik sonuç çıkarımı yapılmaz.